Cauchy-Szegoe Kernels for Hardy Spaces on Simple Lie Groups
Journal of Lie theory, Tome 5 (1995) no. 2, pp. 241-274
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1995_5_2_a7,
author = {G. Olshanski},
title = {Cauchy-Szegoe {Kernels} for {Hardy} {Spaces} on {Simple} {Lie} {Groups}},
journal = {Journal of Lie theory},
pages = {241--274},
year = {1995},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1995_5_2_a7/}
}
G. Olshanski. Cauchy-Szegoe Kernels for Hardy Spaces on Simple Lie Groups. Journal of Lie theory, Tome 5 (1995) no. 2, pp. 241-274. http://geodesic.mathdoc.fr/item/JLT_1995_5_2_a7/